MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ELECTRODE,ECG,STRESS,FOAM,50PK

MEDLINE INDUSTRIES LP; ELECTRODE,ECG,STRESS,FOAM,50PK
Catalog Number MDSM611950
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Rash (2033)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 05/14/24 the patient experienced an "intensely pruritic vesicular rash where medline ecg electrode were placed".Per the facility the location of the skin injury was "bilateral superior and posterior shoulders".Per the facility there was nothing on the skin prior to application of the electrodes.Per the facility the customer required a prescription "triamcinolone acetonide ointment and over the counter 10mg cetirizine".The sample was requested for evaluation.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 05/14/24 the patient experienced an "intensely pruritic vesicular rash where medline ecg electrode were placed".

Common Device Name
ELECTRODE,ECG,STRESS,FOAM,50PK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19519440
Report Number1417592-2024-00643
Device Sequence Number8540810
Product Code DRX
UDI-Device Identifier40884389830469
UDI-Public40884389830469
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDSM611950
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight61 KG